Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I have been on the Cerazette pill for over a year now and haven't had a period since before then. I recently had sex twice and went 3-4 days without taking the pill after.

    It has only been a few days and i'm not sure if i am being paranoid or if it is just a coincidence but my stomach feels a little odd and i feel a tiny bit of nausea.

    Does anyone know how long on this pill it takes to see signs as i do not have periods and haven't for a long time. Could it be a few days or a few weeks ?

    I would like to think i am pregnant.

    Any help would be great thankyou x
    Offline

    9
    ReputationRep:
    (Original post by Anonymous)
    I have been on the Cerazette pill for over a year now and haven't had a period since before then. I recently had sex twice and went 3-4 days without taking the pill after.

    It has only been a few days and i'm not sure if i am being paranoid or if it is just a coincidence but my stomach feels a little odd and i feel a tiny bit of nausea.

    Does anyone know how long on this pill it takes to see signs as i do not have periods and haven't for a long time. Could it be a few days or a few weeks ?

    I would like to think i am pregnant.

    Any help would be great thankyou x
    Well, sperm can stay alive inside your body for days after sex. So, if you stopped taking your pill the day after sex, you may well be pregnant. The only way to know for sure is to take a test. I'd always say take a couple just to be sure the results are accurate.
    Offline

    11
    ReputationRep:
    You're probably not pregnant, though there is a slim chance that you are. Pregnancy tests aren't normally accurate until about three weeks after unprotected sex, so you'll have to wait a little to get a definitive answer.
    Offline

    1
    ReputationRep:
    You're probably just being paranoid right now. If it's only been a few days then it is way too early to be having symptoms, you wouldn't even have implanted yet.

    I've missed the pill before, cerazette, and it can make you have pregnancy symptoms so don't panic too much if you notice any.

    You've risked getting pregnant in those few days though so if you're still worried in a couple of weeks take a test.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 14, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.